# SDR SCNA97073

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT RIGHT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY CHARGER AND FUNCTIONALLY CHECKED GOOD.
